# SDR AALA202407058662

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 11,476 hours, 87,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: OFV8130A13M01
- Condition: Stuck
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L (B/C) BATHROOM DOOR LOCK STUCK. UNABLE TO OPEN FROM INSIDE, REQUIRES A KNIFE/PEN TO OPEN FROM OUTSIDE. MAINTENACE REPLACED GUIDE DOOR BROKEN IAW CMM 25-45-80.
